Pradaxa and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Pradaxa yet. This review analyzes which people have Tingling in hands or feet with Pradaxa. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 25, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet when taking Pradaxa?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Pradaxa has active ingredients of dabigatran etexilate mesylate. It is often used in atrial fibrillation/flutter. (latest outcomes from Pradaxa 55,373 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, insomnia, high blood pressure, gastroesophageal reflux disease, migraine (latest reports from 610 Tingling in hands or feet patients).
Browse all side effects of Pradaxaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
What would happen?
Can you answer these questions?
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
Am a 74 year old man and have been taking Pradaxa for 5 months. Am experiencing severe stomach/ intestinal spasms from time to time, especially after meals. Sudden unexpected sounds can also set them off. There is very little pain involved, just involuntary spams. Very annoying as they are ...
You may be interested in these reviews
I started pradaxa in April - 150 mg 2x a day. Was only on it for about a month and had some rectal bleeding for no apparent reason. Doctor lowered dose to 75 mg. Looking for advice from anyone that's been on this drug. I've had what they are calling 3 "events" that deal with blood clots ...
i take magnsium and pradaxa for blood clots and was told by a friend that if i take magnesium alone that it oyld dissolve and prvent any blood clots from forming how true is this as i hate this pradaxa
Surprised to just find out today that having taken Prodaxa for a numbe of years my platelet count has continued to decrease. I am concerned about the MDS that is associated with the symptoms. Any suggestions appreciated
Hi folks! I'm new to this group and to Pradaxa. This drug is making me totally non-functional. I am so tired and weak, I can only stay in my house in my recliner and watch tv. I'm looking forward to learning from all of you.
Hi, Thank you, I have been taking dabigatron (Pradaxa) since February 2017 prior to Cryoablation therapy and have been told I will have to continue taking it. The therapy was successful, but I now have the problem of being 65+ and with Rheumatoid Arthritis and gaining weight..I follow a good ...